Patient :Hi, I'm 19 and I'm on birth control and I accidently started my birth control pack two days late so then my pharmacist told me to take two pills for two days so I did that and then a week later I missed a pill by about 12 hours so I had to take two again and now I have my period when I'm not suppossed to because my placebo week isn't until next week. I've been continuting to take my birth control regularly but I've had my period for nine days now and I usually only have it for four or five and I thought it was stopping but It's coming back pretty heavy. Is there anything I can do? Should I take two pills or something?? please help!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.